Please use this identifier to cite or link to this item:
Title: Extensions of kantorovich-type theorems for Newton's method
Authors: Argyros I.K.
George S.
Sahu D.R.
Issue Date: 2020
Citation: Applicationes Mathematicae Vol. 47 , 1 , p. 145 - 153
Abstract: We extend the applicability of Newton's method, so we can approximate a locally unique solution of a nonlinear equation in a Banach space setting in cases not covered before. To achieve this, we find a more precise set containing the Newton iterates than in earlier works. © Instytut Matematyczny PAN, 2020
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.